# SDR UALA2009100203090

- Difficulty date: October 1, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 42,210 hours, 11,772 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

K-LAV EMERGENCY LIGHT BAR INOP.  SPLICED NEW LEAD-IN.  OPS CHECKS GOOD.
